# SDR VNAA2024091111101

- Difficulty date: September 9, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N611NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15460
- Aircraft time: 9,517 hours, 8,292 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF BURNING CRAYONS AND EXPIRED MILK OBSERVED BY CREW DURING RIGHT START FOLLOWED BY OBSERVED HAZE / PERFORMED AIRCRAFT ENGINE RUN FOR ABNORMAL SMELL,  OPERATED LH AND RH A/C PACKS FROM FULL HOT TO FULL COLD TO MID TEMP FOR ANY ABNORMAL SMELLS, IAW CRJ 900 AMM 21-50-00-862-809 AND OPERATIONAL CHECKS CRJ 900 AMM 21-51-00-710-801.  NO ABNORMAL SMELLS WERE DETECTED DURING CHECKS, AS WELL WITH LH AND RH PACKS OFF NO ABNORMAL SMELLS WERE DETECTED BY MAINTENANCE IN COCKPIT OR PASSENGER COMPARTMENT.
